# SDR QXEA2012071800712

- Difficulty date: July 18, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4006
- Aircraft time: 24,614 hours, 22,237 cycles
- Engine: Pwc PW150A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING STRIP AT THE CABIN ENTRY TO THE CENTER CABIN IS UNSERVICABLE.  REPLACED THE FLOOR PATH LIGHTING AS REQUIRED.
